Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: MathComputSci

Search In Journal Title:

Abbravation: Mathematics in Computer Science

Search In Journal Abbravation:

Publisher

SP Birkhäuser Verlag Basel

Search In Publisher:

DOI

10.1007/978-1-84628-814-2_44

Search In DOI:

ISSN

1661-8289

Search In ISSN:
Search In Title Of Papers:

Linear Differential Elimination for Analytic Funct

Authors: Wilhelm Plesken Daniel Robertz
Publish Date: 2010/11/09
Volume: 4, Issue: 2-3, Pages: 231-242
PDF Link

Abstract

This paper provides methods to decide whether a given analytic function of several complex variables is a linear combination of finitely many given analytic functions with coefficients of the following special form Each one of these coefficients is a composition of an unknown analytic function of less arguments than the function to be expressed with fixed analytic functions Methods which compute suitable coefficient functions in the affirmative case are presented as well


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: